MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1220-72-332
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Codes Joint Dislocation (2374); Osteolysis (2377); No Code Available (3191)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A review of provided x-ray images is unable to identify and allegations associated with the acetabular liner.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.(b)(4).
 
Event or Problem Description
Clinical adverse event received for poorly positioned acetabular component : abnormal radiographic evaluation event is serious and is considered moderate.Event is definitely related to device and is definitely not related to procedure.Medical records received on 31 jul 2020 and 3 aug 2020 were reviewed to identify patient harms/product issues.On (b)(6) 2003, the patient underwent a a right hip revision involving the removal of an unknown hip due to pain, poly wear, and osteolysis.A depuy s-rom 60 mm deep profile +6 ztt cup, with two dome screws and one rim screw, along with one rim pin, and a 32 mm inner diameter 10 degree posterior-lipped +3 lateralized depuy liner were implanted.On the femoral side, howmedica product was implanted.On (b)(6) 2014, the patient underwent a right hip revision due to a worn, fractured, and dislocated liner.The patient was also experiencing grinding and instability.The surgeon noted slight wear on the depuy cup and minimal lysis.The cup was well ingrown and not revised.An s-rom lipped liner was implanted with one locking screw and one locking pin.The surgeon indicated the cup had minimal anteversion, but felt the cup gave the patient good stability with the newly implanted liner.Event is captured on (b)(4).On (b)(6) 2020, the patient presented for a right hip evaluation due to audible popping/clunking, audible and palpable subluxation, possible early osteolysis, poorly positioned cup, and instability.The surgeon indicated the patient was a candidate for revision.There is no evidence of a revision involving this event.Event is captured on (b)(4).Date of implantation: (b)(6) 2003.Date of revision: (b)(6) 2014 (acetabular liner and competitor femoral head) (right hip).

Brand Name
SROM MAR LNR L 32MM+3MM 10 DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10501533
Report Number1818910-2020-19494
Device Sequence Number3155274
Product Code KWA
UDI-Device Identifier10603295015918
UDI-Public10603295015918
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-72-332
Device Catalogue Number122072332
Device Lot Number7831101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight109